# SDR TWAA9810312

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45799
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FOUND BULKHEAD SKIN CRACKED .25 INCH AT LT BULKHEAD AT Z24L, ON OTBD TOP SIDE, SECOND HOLE FORM END.  REPAIRED SKIN PER ARA 15189.  CHECK-C 3-12-98 STL.   ACFT TT:  66,639 HOURS.  ACFT TC: 80,202.  (X)
